# SDR AALA202304184774

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 23,130 hours, 8,981 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Protector
- Part number: L95F50603
- Condition: Ruptured
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MCI DUR TO FUEL AUTO TRANSFER FAULT MESSAGE.  FUEL TRANSFER UNCONTROLLABLE WHICH RESULTED IN UNCONTROLLED IMBALANCE.  RIGHT WING TANK OVERFLOW.  CREW REPORTED THE AIRCRAFT LANDED WITH 7K IMBALANCE. THE AIRCRAFT LANDED SAFELY AT MCI. **SUPPLEMENTAL REPORT FOR AALA202304174774: MAINTENANCE FOUND THE OVERPRESSURE PROTECTOR IN BETWEEN THE LEFT HAND INNER AND CENTER TANK RUPTURED RESULTING IN FUEL LEAKING INTO THE CENTER TANK. REPLACED THE OVERPRESSURE PROTECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-12-41.** (CLOSED)
